# SDR 9JLA2021073024383

- Difficulty date: July 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N624DN
- Make and model: Lear 60LEAR
- Aircraft serial: 60210
- Aircraft time: 5,393 hours, 3,555 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Eds
- Part number: 93610631B542503
- Part serial: 93
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THE ENGINE DIAGNOSTICS SYSTEM (EDS) WHITE ANNUNCIATOR ILLUMINATED. OPERATIONS WERE CONTINUED PER MEL 77-6. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE EDS WAS DEFECTIVE. THE EDS WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
